B1 Non-refereed journal articles
Millaista matematiikkaa vuonna 2000? (1988)


Pekonen, O. (1988). Millaista matematiikkaa vuonna 2000?. Arkhimedes, (1), 45-47.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Arkhimedes

Publication year: 1988

Issue number: 1

Pages range: 45-47

Publication country: Finland

Publication language: Finnish

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:46